MathSciNet Relay Station
MathSciNet bibliographic data
MR1374321 05E10 (05A20 20C30)
Fomin, Sergey; Lulov, Nathan On the number of rim hook tableaux. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 223 (1995), Teor. Predstav. Din. Sistemy, Kombin. i Algoritm. Metody. I, 219--226, 340; translation in J. Math. Sci. (New York) 87 (1997), no. 6, 4118–4123
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement